AMS eContent Search Results
Matches for: msc=(35P99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 39 found      Go to page: 1 2

[1] Luc Hillairet and Alexey Kokotov. Isospectrality, comparison formulas for determinants of Laplacian and flat metrics with non-trivial holonomy. Proc. Amer. Math. Soc. 145 (2017) 3915-3928.
Abstract, references, and article information   
View Article: PDF

[2] Pierre Bérard and Bernard Helffer. Some nodal properties of the quantum harmonic oscillator and other Schr\"odinger operators in $\mathbb{R}^2$. Contemporary Mathematics 700 (2017) 87-116.
Book volume table of contents   
View Article: PDF

[3] Seyed M. Zoalroshd. On isoperimetric inequalities for single layer potentials. Proc. Amer. Math. Soc. 145 (2017) 323-326.
Abstract, references, and article information   
View Article: PDF

[4] Jingrun Chen and Jianfeng Lu. Analysis of the divide-and-conquer method for electronic structure calculations. Math. Comp. 85 (2016) 2919-2938.
Abstract, references, and article information   
View Article: PDF

[5] Alimdjan Khalmukhamedov. Complex powers of the Schr\"odinger operator with singular potential. Contemporary Mathematics 672 (2016) 205-215.
Book volume table of contents   
View Article: PDF

[6] Manuel del Pino, Michał Kowalczyk and Frank Pacard. Moduli space theory for the Allen-Cahn equation in the plane. Trans. Amer. Math. Soc. 365 (2013) 721-766.
Abstract, references, and article information   
View Article: PDF

[7] Marcel Filoche, Svitlana Mayboroda and Brandon Patterson. Localization of eigenfunctions of a one-dimensional elliptic operator. Contemporary Mathematics 581 (2012) 99-116.
Book volume table of contents   
View Article: PDF

[8] Michał Kowalczyk and Yong Liu. Nondegeneracy of the saddle solution of the Allen-Cahn equation. Proc. Amer. Math. Soc. 139 (2011) 4319-4329. MR 2823077.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Marius Ionescu, Erin P. J. Pearse, Luke G. Rogers, Huo-Jun Ruan and Robert S. Strichartz. The resolvent kernel for PCF self-similar fractals. Trans. Amer. Math. Soc. 362 (2010) 4451-4479. MR 2608413.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Matthew D. Blair. Spectral cluster estimates for metrics of Sobolev regularity. Trans. Amer. Math. Soc. 361 (2009) 1209-1240. MR 2457396.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Iosif Polterovich. Pleijel's nodal domain theorem for free membranes. Proc. Amer. Math. Soc. 137 (2009) 1021-1024. MR 2457442.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] M. Sh. Birman and T. A. Suslina. Homogenization with corrector for periodic differential operators. Approximation of solutions in the Sobolev class $H^1({\mathbb{R}}^d)$. St. Petersburg Math. J. 18 (2007) 857-955. MR 2307356.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] M. M. Skriganov and A. V. Sobolev. On the spectrum of a limit-periodic Schrödinger operator. St. Petersburg Math. J. 17 (2006) 815-833. MR 2241427.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Ioan R. Ionescu, Daniel Onofrei and Bogdan Vernescu. $\Gamma$-convergence for a fault model with slip-weakening friction and periodic barriers. Quart. Appl. Math. 63 (2005) 747-778. MR 2187930.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] M. Sh. Birman and T. A. Suslina. Second order periodic differential operators. Threshold properties and homogenization. St. Petersburg Math. J. 15 (2004) 639-714. MR 2068790.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] M. Sh. Birman. On homogenization procedure for periodic operators near the edge of an internal gap. St. Petersburg Math. J. 15 (2004) 507-513. MR 2068979.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Jesper Tidblom. A geometrical version of Hardy's inequality for $\stackrel{\circ}{\textrm{W}}{}^{1,p}(\Omega)$. Proc. Amer. Math. Soc. 132 (2004) 2265-2271. MR 2052402.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Steve Zelditch. Note on quantum unique ergodicity. Proc. Amer. Math. Soc. 132 (2004) 1869-1872. MR 2051153.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Peter Kuchment and Sergei Levendorskiî. On the structure of spectra of periodic elliptic operators. Trans. Amer. Math. Soc. 354 (2002) 537-569. MR 1862558.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] K. H. Kwon, J. K. Lee and L. L. Littlejohn. Orthogonal polynomial eigenfunctions of second-order partial differerential equations. Trans. Amer. Math. Soc. 353 (2001) 3629-3647. MR 1837252.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Adam Sikora and James Wright. Imaginary powers of Laplace operators. Proc. Amer. Math. Soc. 129 (2001) 1745-1754. MR 1814106.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Jeongkeun Lee. Bivariate version of the Hahn-Sonine theorem. Proc. Amer. Math. Soc. 128 (2000) 2381-2391. MR 1709757.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Adam Sikora. On the $L^2\rightarrow L^\infty$ norms of spectral multipliers of ``quasi-homogeneous'' operators on homogeneous groups. Trans. Amer. Math. Soc. 351 (1999) 3743-3755. MR 1670160.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Yi Fang and Fusheng Wei. On uniqueness of Riemann's examples. Proc. Amer. Math. Soc. 126 (1998) 1531-1539. MR 1459120.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Michael Christ. $L\sp p$ bounds for spectral multipliers on nilpotent groups . Trans. Amer. Math. Soc. 328 (1991) 73-81. MR 1104196.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Sagun Chanillo. A problem in electrical prospection and an $n$-dimensional Borg-Levinson theorem . Proc. Amer. Math. Soc. 108 (1990) 761-767. MR 998731.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] V. Guillemin. Inverse spectral results on two-dimensional tori . J. Amer. Math. Soc. 3 (1990) 375-387. MR 1035414.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Pei-Kun Chang and Dennis DeTurck. On hearing the shape of a triangle . Proc. Amer. Math. Soc. 105 (1989) 1033-1038. MR 953738.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Arne Jensen. Propagation estimates for Schr\"odinger-type operators . Trans. Amer. Math. Soc. 291 (1985) 129-144. MR 797050.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Robert S. Strichartz. Mean value properties of the Laplacian via spectral theory . Trans. Amer. Math. Soc. 284 (1984) 219-228. MR 742422.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 39 found      Go to page: 1 2